MathSciNet Relay Station
MathSciNet bibliographic data
MR314303 68A15
Gentleman, W. Morven Optimal multiplication chains for computing a power of a symbolic polynomial. Math. Comp. 26 (1972), 935–939.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement